# SDR 99ZZZX2179

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N200AP
- Make and model: Beech 200BEECH
- Aircraft serial: BB277
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402515
- Condition: Shattered
- Location: Cockpit
- Part time: 2,500 hours
- Component: Ppg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S WINDSHIELD INNER PANE SHATTERED DURING CRUISE FLIGHT.  WINDSHIELD APPEARED TO BE INSTALLED PROPERLY.  NO OBVIOUS DEFECTS.  REPLACED WINDSHIELD WITH NEW ONE.
